# SDR SWIA201334174

- Difficulty date: July 21, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 29,130 hours, 23,555 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER LE PANEL 599CB CHAFED.  C-CHECK REPAIRED LT AILERON LOWER LE PANEL 599CB IAW REO.
